Diametral theory of algebraic surfaces and geometric theory of invariants of groups generated by reflections. II

Authors

  • V. F. Ignatenko

Abstract

We systematically present the basic principles of the geometric theory of invariants of infinite groups generated by skew reflections with respect to hyperplanes in the real Euclidean space.

Published

25.06.1998

Issue

Section

Research articles

How to Cite

Ignatenko, V. F. “Diametral Theory of Algebraic Surfaces and Geometric Theory of Invariants of Groups Generated by Reflections. II”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 6, June 1998, pp. 792–802, https://umj.imath.kiev.ua/index.php/umj/article/view/4889.